Aura-Soma Generalvertretung DeutschlandCAMELOT Colour & Light, Farb & Duftessenzen GmbHPocket-Set (9 x 25 ml Kunststoff-Flasche) in BoxMini-Flaschenset (111 x 4,3 ml Kettenanhänger groß)*Präsentationskasten für Mini-FlaschensetErsatzröhrchen für Präsentations-Set 2,5 mlFarbrose, Chakramensch, Farbstern A3 laminiert, jeEnergetisierte Räucherstäbchen (30 Stück in Dose)Farbsc
Suomen sivusto, jossa voit ostaa halvalla ja laadukas Viagra http://osta-apteekki.com/ toimitus kaikkialle maailmaan.
Yritti äskettäin viagra, se toimii erittäin tehokkaasti)) Ostaa Internetin kautta täällä cialis Myös ostaa levitra oikeudenkäynti, vaikutus on silmiinpistävää.
Nutreint depletion and cancer chemotherapy _edited_Nutrient Depletion and Cancer Chemotherapy
The agents used in chemotherapy may have potent negative effects on an individual’s
nutritional status. Many individual questions with respect to nutrient depletion have not
been specifically addressed in this patient population; however, the impact on general
nutritional status may be profound. Cancer chemotherapy can cause nutrient depletions
by five distinct mechanisms.
1. Nutrient depletions can be caused by chemotherapy due to the direct toxic effects the cytotoxic drugs have on the microvill that line the inner surfaces of the gastrointestinal tract. This side effect of chemotherapy damages the absorptive surfaces that are responsible for absorbing nutrients into the body. 2. The damage to the lining of the gastrointestinal tract creates inflammatory changes in the protective mucous membranes (mucositis), which are particularly notable in the oral cavity (stomatitis). In these patients, the issues in the GI tract become raw, inflamed and highly sensitive to direct contact with digestive enzymes, acids, and partially digested foods. Because the tissues in the GI tract are raw and inflamed. Eating becomes a very painful experience, causing many patients to significantly reduce their food intake, which further results in nutrient depletions. Since this form of compromise may result in 3. Many of the chemotherapy drugs cause extensive nausea and vomiting. These conditions can also result in a substantial reduction in the appetite of a cancer patient, which contributes to nutrient depletions. Many patients find it very difficult to eat when they are on the edge of nausea and fearful of another round of intense vomiting. 4. Frequently, chemotherapy causes diarrhea. Chronic diarrhea will also cause nutrient depletions due to the rapid emptying of the bowel, which reduces absorption of important nutrients. 5. Lastly, many patients undergoing chemotherapy develop dysbiosis. This is a condition characterized by an imbalance in the intestinal microbial microflora. Dybiosis causes further disturbances in the digestion and absorption of nutrients. This can cause substantial discomfort in the form of gas, bloating, belching, as well as diarrhea and/or constipation. The above mentioned conditions cause many cancer patients to substantially reduce their food intake to avoid pain, nausea, vomiting, etc. This form of compromise causes greater nutrient depletions, including vitamins, minerals, amino acids and essential fatty acids. This probably results in a further weakening of the immune system and lengthens the time necessary for healing. In addition to these primary mechanisms, certain agents may be associated with unique gastrointestinal effects. For example, asparaginase may cause pancreatitis and malabsorption, while vincristine may result in severe constipation and/or functional bowel obstruction due to a neurotoxic mechanism. Whether individual chemotherapeutic agents deplete nutrients by means other than diminished absorption has not been thoroughly evaluated. However, depletion secondary to cytotoxic effects, inflammatory
responses, and effects on major organ function may be expected.
Providing these patients with intravenous nutrition during this difficult phase of cancer
therapy can be very helpful. In many cases, their bodies are starving for nutrients, which
can not be adequately absorbed when taken orally. Intravenous nutrients can boost the
immune system and supply much needed nutrients for energy as well as the healing of
damaged tissues. Also, numerous studies have reported that glutamine supplementation
can also prevent side effects and speed up the process of healing the tissues in the
gastrointestinal tract in patients undergoing chemotherapy.
For convenience, chemotherapeutic agents may be grouped into five general classes.
These include alkylating agents, antineoplastic antibiotics, antimetabolites, natural source
derivatives, and a miscellaneous grouping. Although there are some variability within
groups, agents within these classes often demonstrate a characteristic gastrointestinal
Alkylating agents: These agents are associated with moderate to high potential for
nausea and vomiting but do not usually cause severe toxicity to the gastrointestinal
Antineoplastic antibiotics: These agents are associated with moderate potential for
nausea and vomiting but often cause severe toxicity to the gastrointestinal mucosa.
Antimetabolites: These agents are associated with low to moderate potential for nausea
and vomiting but may cause severe toxicity to the gastrointestinal mucosa.
Natural source derivatives: Theses agents are associated with low to moderate potential
for nausea and vomiting and may cause severe toxicity to the gastrointestinal mucosa.
Biological response modifiers: These chemotherapy agents do not have specific
gastrointestinal effects. They are generally hormonal antagonists or cytokines/immune
response modifying agents. Included in this category are aldesleukin, anastrozole,
bicalutamide, interferon alfa, leuprolide, megestrol, nilutamide, and tamoxifen.
Adapted by Stuart Wilson and Associates from Drug-Induced Nutrient Depletion Handbook - 2nd Edition
(Lexi-Comp’s Clinical Reference Library) by Ross Pelton, RPh, PhD, CCN; James B. LaValle, RPh, DHM,
NMD, CCN; Ernest B. Hawkins, RPh, MS; Daniel L, Krinsky, RPh, MS.
Please be informed that this information is for educational purposes and you are advised
to consult a competent health practitioner for guidance.
Journal of Eastern Christian Studies 58(1-2), 85-104. doi: 10.2143/JECS.58.1.2017737© 2006 by Journal of Eastern Christian Studies. All rights reserved. Since the fall of the Soviet Union in1991 the Baltic region underwentimportant changes, some for the betterand some for the worse. Sometimes eye-catching but more often less pretentiousTallinn, Riga and Vilnius considerably. interesting subje